Some Aspects of the Quarter–plane and Quarter–space Problems

M. T. Hanson, L. M. Keer

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationElasticity Mathematical Methods and Applications
EditorsG. Eason, R. W. Ogden
Place of PublicationChichester, England
PublisherEllis Horwood Publishers
Pages181-198
StatePublished - 1990

Cite this

Hanson, M. T., & Keer, L. M. (1990). Some Aspects of the Quarter–plane and Quarter–space Problems. In G. Eason, & R. W. Ogden (Eds.), Elasticity Mathematical Methods and Applications (pp. 181-198). Ellis Horwood Publishers.